# SDR AALA201901049007

- Difficulty date: December 31, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 24,516 hours, 9,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  MAINTENANCE SERVICED THE  DOOR ASSIST BOTTLE IAW AMM 52-70-00.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
